# SDR ASAA0380195

- Difficulty date: March 3, 2003
- Submitted: May 2, 2003
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 5937669505
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 30K CHECK, FOUND FRAME SUPPORT (STRAP) IS CORRODED AT FS 1127.  REPLACED FRAME PER SRM 51-10-4 AND 30-5.  (M)
